# SDR QXEA2012020200137

- Difficulty date: January 28, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 449.5 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S CLIP IS CORRODED AT FR 449.5.  REMOVED CORRODED STRINGER CLIP BS 449.5 STR 24S IAW SRM 51-42-05-02-01 AND AMM 51-25-01-390-801.
